# SDR SIMA20220309001

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 39,070 hours, 34,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT BETWEEN ROW 16 AND 17 INOP-C/A-RAR CEILING EMERGENCY LIGHT BULB BETWEEN ROW 16 AND 17. OPS CHECKED GOOD IAW AMM 33-50-08
